Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("NUMERICAL SEQUENCE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 229

  • Page / 10

Export

Selection :

  • and

DIVISIBILITY PROPERTIES OF SOME FIBONACCI-TYPE SEQUENCESHORADAM AF; LOH RP; SHANNON AG et al.1979; LECTURE NOTES MATH.; DEU; DA. 1979; NO 748; PP. 55-64; BIBL. 7 REF.Conference Paper

SUR LA REPRESENTATION D'UNE SUITE A TRIPLES ET A DOUBLES OCCURRENCES PAR LA SUITE DES POINTS D'INTERSECTION D'UNE COURBE FERMEE DU PLANDE FRAYSSEIX H.1978; PROBLEMES COMBINATOIRES ET THEORIE DES GRAPHES. CENTRE NATIONAL DE LA RECHERCHE SCIENTIFIQUE. COLLOQUE INTERNATIONAL. 260/1976/ORSAY; FRA; PARIS: CNRS; DA. 1978; PP. 161-165; ABS. ENG; BIBL. 3 REF.Conference Paper

GOLAY SEQUENCES.ANDRES TH; STANTON RG.1977; LECTURE NOTES MATH.; GERM.; DA. 1977; NO 622; PP. 44-54; BIBL. 1 P. 1/2; (COMBINATORIAL MATH. AUST. CONF. 5. PROC.; MELBOURNE; 1976)Conference Paper

ESTIMATING THE SOLUTIONS OF SLOWLY VARYING RECURSIONS.VAN DER SLUIS A.1976; S.I.A.M.J. MATH. ANAL.; U.S.A.; DA. 1976; VOL. 7; NO 5; PP. 662-695; BIBL. 18 REF.Article

SEQUENCINGS AND HOWELL DESIGNSANDERSON BA; LEONARD PA.1981; PAC. J. MATH.; ISSN 0030-8730; USA; DA. 1981; VOL. 92; NO 2; PP. 249-256; BIBL. 10 REF.Article

BALANCING UNIT VECTORSSPENCER J.1981; J. COMB. THEORY, SER. A; ISSN 0097-3165; USA; DA. 1981; VOL. 30; NO 3; PP. 349-350Article

THE ENUMERATION OF SEQUENCES WITH RESPECT TO STRUCTURES ON A BIPARTITIONJACKSON DM; JEFFCOTT B; SPEARS WT et al.1980; DISCRETE MATH.; NLD; DA. 1980; VOL. 30; NO 2; PP. 133-149; BIBL. 15 REF.Article

A FORMAL CALCULUS FOR THE ENUMERATIVE SYSTEM OF SEQUENCES. I: COMBINATORIAL THEOREMSJACKSON DM; GOULDEN IP.1979; STUD. APPL. MATH.; USA; DA. 1979; VOL. 61; NO 2; PP. 141-178; BIBL. 97 REF.Article

PAIRS OF SEQUENCES WITH A UNIQUE REALIZATION BY BIPARTITE GRAPHS.KOREN M.1976; J. COMBINATOR. THEORY, B; U.S.A.; DA. 1976; VOL. 21; NO 3; PP. 224-234; BIBL. 5 REF.Article

TRANSFORMATION INVERSE DE FIBONACCIANISIMOV AV; RYNDIN YA P; RED'KO SE et al.1982; KIBERNETIKA; ISSN 506850; UKR; DA. 1982; NO 3; PP. 9-11; BIBL. 2 REF.Article

CHARACTERIZATION OF UNIGRAPHIC AND UNIDIGRAPHIC INTEGER-PAIR SEQUENCESPRABIR DAS.1981; DISCRETE MATH.; ISSN 0012-365X; NLD; DA. 1981; VOL. 37; NO 1; PP. 51-66; BIBL. 7 REF.Article

GENERATION OF SOME DE BRUIJN SEQUENCESSIU MK; TONG P.1980; DISCRETE MATH.; NLD; DA. 1980; VOL. 31; NO 1; PP. 97-100; BIBL. 7 REF.Article

A FORMAL CALCULUS FOR THE ENUMERATIVE SYSTEM OF SEQUENCES. III: FURTHER DEVELOPMENTSJACKSON DM; GOULDEN IP.1980; STUD. APPL. MATH.; USA; DA. 1980; VOL. 62; NO 2; PP. 113-141; BIBL. 97 REF.Article

STRONGLY NON-REPETITIVE SEQUENCES AND PROGRESSION-FREE SETSDEKKING FM.1979; J. COMBINATOR. THEORY, A; USA; DA. 1979; VOL. 27; NO 2; PP. 181-185; BIBL. 5 REF.Article

THE LANGFORD (4,N)-SEQUENCE: A TRIGONOMETRIC APPROACHSAITO S; HAYASAKA T.1979; DISCRETE MATH.; NLD; DA. 1979; VOL. 28; NO 1; PP. 81-88; BIBL. 5 REF.Article

A NOTE ON THE CROSS-CORRELATION FUNCTION BETWEEN TWO BINARY MAXIMAL LENGTH LINEAR SEQUENCESHELLESETH T.1978; DISCRETE MATH.; NLD; DA. 1978; VOL. 23; NO 3; PP. 301-307; BIBL. 7 REF.Article

SUITES THETA CROISSANTES (H,A) PERMUTEES.DE BIASI J.1977; C.R. ACAD. SCI., A; FR.; DA. 1977; VOL. 285; NO 15; PP. 925-927; ABS. ANGL.; BIBL. 9 REF.Article

INTEGER SEQUENCES WITH GIVEN SUM AND RESTRICTED DIFFERENCES.ROBINSON DF.1976; LECTURE NOTES MATH.; GERM.; DA. 1976; NO 560; PP. 185-192; BIBL. 2 REF.; (COMB. MATH. AUST. CONF. 4. PROC.; ADELAIDE; 1975)Conference Paper

A THEOREM CONCERNING (R1, R2, ..., RT) PRIMITIVE SEQUENCES AND AN APPLICATION TO (O, R)-PRIMITIVE SEQUENCES.SATTLER R.1976; DELFT PROGR. REP.; NETHERL.; DA. 1976; VOL. 2; NO 1; PP. 23-26; BIBL. 7 REF.Article

BINOMIAL SELF-INVERSE SEQUENCES AND TANGENT COEFFICIENTS.DONAGHEY R.1976; J. COMBINATOR THEORY, A; U.S.A.; DA. 1976; VOL. 21; NO 2; PP. 155-163; BIBL. 6 REF.Article

REPARTITION DES SUITES DANS LES PROGRESSIONS ARITHMETIQUES. RESULTATS DU TYPE BOMBIERI-VINOGRADOV AVEC EXPOSANT SUPERIEUR A 1/2 = DISTRIBUTION OF SEQUENCES IN ARITHMETIC PROGRESSIONS. RESULTS OF THE BOMBIERI-VINOGRADOV TYPE WITH EXPONENT GREATER THAN 1/2FOUVRY ETIENNE.1981; ; FRA; DA. 1981; PAG. MULT.; 30 CM; BIBL. DISSEM.; TH.: SCI./BORDEAUX 1/1981/706Thesis

A COMBINATORIAL SOLUTION OF TWO RELATED PROBLEMS IN SEQUENCE ENUMERATIONREILLY JW.1979; J. COMBINATOR. THEORY, A; USA; DA. 1979; VOL. 26; NO 3; PP. 304-307; BIBL. 4 REF.Article

GRAPHS AND THEIR DEGREE SEQUENCES: A SURVEY.HAKIMI SL; SCHMEICHEL EF.1978; LECTURE NOTES MATH.; GERM.; DA. 1978; NO 642; PP. 225-235; BIBL. 2 P.; (THEORY APPL. GRAPHS. INT. CONF. PROC.; KALAMAZOO; 1976)Conference Paper

ON THE EXISTENCE OF SIMULTANEOUS EDGE DISJOINT REALIZATION, OF DEGREE SEQUENCES WITH "FEW" EDGES.KLEITMAN DJ; KOREN M; LI SYR et al.1977; S.I.A.M. J. APPL. MATH.; U.S.A.; DA. 1977; VOL. 32; NO 3; PP. 619-626; BIBL. 6 REF.Article

SEQUENCES WITH A UNIQUE REALIZATION BY SIMPLE GRAPHS.KOREN M.1976; J. COMBINATOR. THEORY, B; U.S.A.; DA. 1976; VOL. 21; NO 3; PP. 235-244; BIBL. 6 REF.Article

  • Page / 10